# SDR 39LA2014021257

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 51,949 hours, 136,064 cycles
- Engine: Ge CT581402
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E2097A
- Part serial: 140
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM OASH THE DC GEN LIGHT ILLUMINATED.  ACCOMPLISHED THE EMERGENCY PROCEDURES, GEN WOULD NOT RESET.  R & R DC GEN PN 30E20-97A IAW S61 MM 4045-80, REV 47, 24-20-01.
